# SDR ASAA2017102622357

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,460 hours, 12,422 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain
- Part number: 346A28015
- Condition: Damaged
- Location: Apu Shroud
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ETOPS WALK AROUND, FOUND THE APU SHROUD AND HYDRAULIC DRAIN MAST DAMAGED.  ACFT GROUNDED.  REMOVED AND REPLACED THE  FUEL SHROUD DRAIN MAST IAW AMM 28-25-07-020-801, AND AMM 28-25-07-420-801.
